Article citationsMore>>

I. Mayergoyz, “Mathematical Models of Hysteresis,” Physical Review Letters, Vol. 56, No. 15, 1986, pp. 1518- 1521. doi:10.1103/PhysRevLett.56.1518

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top